# SDR UPS96820919

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5652288505
- Condition: Delaminated
- Location: Nr 2 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING NR 2 FLAP VANE DELAMINATED.  REPLACED VANE PER MM 27-51-14.
